# SDR 96FDEA00071

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF STRINGER 35L CRACKED FROM RIVET HOLE TO FWD END LENGTH.  APPROXIMATELY .1250 INCH FS 545 CONFIRMED BY HFEC.  FABRICATED STRINGER 35L PER SAMPLE AND INSTALLED STRINGER PER SRM 51-00-01.
